Convergence of the normalized solution of the Maurer-Cartan equation in the Barannikov-Kontsevich construction

この論文にアクセスする

この論文をさがす

著者

抄録

We give a detailed proof of convergence of a normalized solution of the Maurer-Cartan equation in the Barannikov-Kontsevich construction.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 309-328, 2002-04

    The Mathematical Society of Japan

参考文献:  8件中 1-8件 を表示

各種コード

  • NII論文ID(NAID)
    10008204953
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    6153460
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ